RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sushko, Dmitrii Viktorovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:227
Abstract pages:977
Full texts:341
References:93
E-mail:

http://www.mathnet.ru/eng/person19780
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/308181

Publications in Math-Net.Ru
2020
1. A. V. Borisov, A. V. Bosov, D. V. Zhukov, A. V. Ivanov, D. V. Sushko, “Information aspects of security in transport: Ontology of the subject area, models, and cases”, Sistemy i Sredstva Inform., 30:1 (2020),  126–134  mathnet
2017
2. A. I. Stefanovich, D. V. Sushko, “Reversible data compression by universal arithmetic coding”, Inform. Primen., 11:1 (2017),  20–45  mathnet  elib
2004
3. D. A. Popov, D. V. Sushko, “Image Restoration in Optical Acoustic Tomography”, Probl. Peredachi Inf., 40:3 (2004),  81–107  mathnet  mathscinet  zmath; Problems Inform. Transmission, 40:3 (2004), 254–278
1997
4. D. V. Sushko, “Reconstruction of the discontinuities of a singular convolution by high-resolution algorithms”, Dokl. Akad. Nauk, 352:5 (1997),  598–601  mathnet  mathscinet  zmath
1996
5. D. V. Sushko, “Convergence of the truncation error in calculating singular convolutions”, Mat. Zametki, 59:6 (1996),  893–908  mathnet  mathscinet  zmath; Math. Notes, 59:6 (1996), 646–656  isi
1993
6. D. V. Sushko, “Convergence of a class of algorithms for the numerical solution of the convolution equation”, Dokl. Akad. Nauk, 333:5 (1993),  585–588  mathnet  mathscinet  zmath; Dokl. Math., 48:3 (1994), 616–621
1990
7. D. A. Popov, D. V. Sushko, “Convergence of algorithms for the numerical solution of a convolution equation”, Dokl. Akad. Nauk SSSR, 315:2 (1990),  309–313  mathnet  mathscinet  zmath; Dokl. Math., 42:3 (1991), 784–788

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021